Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What are the side effects of Azoran on developing foetus?

User rating for this question
Very Good
Answered by
Practicing since : 1989
Answered : 7249 Questions
Question
hello doc,now im 5th month of pregnancy ,before pregnancy itself i am consumed azoran 50mg because of im having low ANA.for my 3rd month of pregnancy i got thyroid problem .so now im taking azoran 50mg,ecosprin 75,thyronorm 100mg.

1. is it produce any side effect to my baby?
2.when to stop ecosprin 75
Posted Wed, 27 Aug 2014 in Pregnancy
 
 
Answered by Dr. Shanti Vennam 14 minutes later
Brief Answer:
Azoran is a pregnancy category D drug.

Detailed Answer:
Hello,

Thanks for writing to us.

Azoran is a pregnancy category D drug and this means the drug has been shown to have unwanted side effects on the fetus. Please ask your health care provider on further action to be taken in this context.

Ecosprin is usually given during the first trimester of pregnancy. You may not need it as you are well into your second trimester. This usage is based on your consultant's judgement.

You can ask to have an anomalies scan to see if any damage has been done. Further management can be planned accordingly.

Hope your query has been answered. Please feel free to contact for further clarifications. I will be happy to help.

regards,
Shanti.V.
Above answer was peer-reviewed by
 
Follow-up: What are the side effects of Azoran on developing foetus? 3 minutes later
thanks doc ,
shall i know what are side effect on the fetus for taking azoran
 
 
Answered by Dr. Shanti Vennam 12 minutes later
Brief Answer:
Immunocompromisation, neuro-musculo-skeletal.

Detailed Answer:
Hi,

Thanks for writing back.

Fetuses can develop immunological problems like lessened lymphocytes, diminished IgG and IgM levels, pancytopenia and severe immune deficiency. Neuro-musculo-skeletal abnormalities like myelo-meningocele, hip dislocation and club foot have also been noticed as are Cytomegalovirus infections.

So, the benefits of drug intake should be weighed against the risks and your consultant is the better judge.

Hope I have answered your query. Please get back if you need more information. I will be glad to help.

regards,
Shanti.V.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor